Please use this identifier to cite or link to this item:
|Title:||Control theory for a class of 2D continuous-discrete linear systems|
Owens, D. H.
|Citation:||Dymkov, M. Control theory for a class of 2D continuous-discrete linear systems / M. Dymkov, E. Rogers, K. Galkowski, D. H. Owens // International Journal of Control. - v. 77. - № 9. - pp. 847-860.|
|Abstract:||This paper considers a general class of 2D continuous-discrete linear systems of both systems theoretic and applications interest. The focus is on the development of a comprehensive control systems theory for members of this class in a unified manner based on analysis in an appropriate algebraic and operator setting. In particular, important new results are developed on stability, controllability, stabilization and optimal control.|
|Appears in Collections:||Дымков Михаил Пахомович|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.